# SDR 2003FA0001085

- Difficulty date: October 15, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Aircraft: N244S
- Make and model: Cessna 310
- Aircraft serial: 35153
- Engine: Lyc IO540*
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Torque Tube
- Component: Torque Tube, Cessna
- Component part number: 083100048
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

THE RIVETS THAT ATTACH THE RUDDER TORQUE TUBE TO THE BELLCRANK ADDAPTOR PLATE BECAME LOOSE. THIS CAUSED THE RUDDER TO DEFLECT AS MUCH AS FIVE DEGREES FROM ITS PROPER POSSITION.
